# SDR C2XA11CL023

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 13,833 hours, 8,384 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5871 - THE CREW REPORTED A MAIN PITCH TRIM FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CAK AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S PITCH TRIM SWITCH.  OPERATIONAL CHECKS WERE GOOD.
